MathSciNet Relay Station
MathSciNet bibliographic data
MR1754621 (2001d:14016) 14D22 (14H10)
Kato, Fumiharu Log smooth deformation and moduli of log smooth curves. Internat. J. Math. 11 (2000), no. 2, 215–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement